On the attractivity of a class of homogeneous dynamic economic systems

Publication Type:
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, 2003, 52 (6), pp. 1617 - 1636
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2003000439.pdf936.14 kB
Adobe PDF
The attractivity properties of the set of equilibria of a special class of homogeneous dynamic economic systems are examined. The nonlinearity of the models and the presence of eigenvalues with zero real parts make the application of the classical theory impossible. Some principles of the modern theory of dynamical systems and invariant manifolds are applied, and the local attractivity of the set of equilibria is verified under mild conditions. As an application, special labor-managed oligopolies are investigated. © 2003 Elsevier Science Ltd. All rights reserved.
Please use this identifier to cite or link to this item: